On the regularity of the stationary Navier-Stokes equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 1, pp. 63-95.
@article{ASNSP_1994_4_21_1_63_0,
     author = {Frehse, Jens and R\r{u}\v{z}i\v{c}ka, Michael},
     title = {On the regularity of the stationary {Navier-Stokes} equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {63--95},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 21},
     number = {1},
     year = {1994},
     mrnumber = {1276763},
     zbl = {0823.35141},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_1_63_0/}
}
TY  - JOUR
AU  - Frehse, Jens
AU  - Růžička, Michael
TI  - On the regularity of the stationary Navier-Stokes equations
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1994
SP  - 63
EP  - 95
VL  - 21
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1994_4_21_1_63_0/
LA  - en
ID  - ASNSP_1994_4_21_1_63_0
ER  - 
%0 Journal Article
%A Frehse, Jens
%A Růžička, Michael
%T On the regularity of the stationary Navier-Stokes equations
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1994
%P 63-95
%V 21
%N 1
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1994_4_21_1_63_0/
%G en
%F ASNSP_1994_4_21_1_63_0
Frehse, Jens; Růžička, Michael. On the regularity of the stationary Navier-Stokes equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 1, pp. 63-95. http://www.numdam.org/item/ASNSP_1994_4_21_1_63_0/

[1] C.J. Amick - L.E. Fraenkel, Steady solutions of the Navier-Stokes equations representing plane flow in channels of variuous types. Acta Math. 144 (1980), 83-152. | MR | Zbl

[2] L. Caffarelli - R. Kohn - L. Nirenberg, Partial regularity of suitable weak solutions of the Navier-Stokes equations. Comm. Pure Appl. Math. 35 (1985), 771-831. | MR | Zbl

[3] F. Chiarenza - M. Frasca, Morrey spaces and Hardy-Littlewood maximal function. Rend. Mat. Appl. 7 (1987), 273-279. | MR | Zbl

[4] C. Gerhardt, Stationary solutions to the Navier-Stokes equations in dimension four. Math. Z. 165 (1979), 193-197. | MR | Zbl

[5] G.P. Galdi, An Introduction to the mathematical theory of Navier-Stokes equations, Vol. 1. Linearized stationary problems, Springer, New York, 1992/93. | MR | Zbl

[6] G.P. Galdi, An Introduction to the mathematical theory of Navier-Stokes equations, Vol. 2. Nonlinear stationary problems, Springer, New York, 1992/93. | MR | Zbl

[7] M. Giaquinta - G. Modica, Nonlinear systems of the type of the stationary Navier-Stokes system. J. Reine Angew. Math. 330 (1982), 173-214. | MR | Zbl

[8] D. Gilbarg - N.S. Trudinger, Elliptic partial differential equations of second order. Springer, New York, 1983. | MR | Zbl

[9] D. Gilbarg - H.F. Weinberger, Asymptotic properties of Leray's solution of the stationary two-dimensional Navier-Stokes equations. Russ. Math. Surv. 29 (1974), 109-123. | MR | Zbl

[10] J. Leray, Sur le movement d'un liquide visqueux emplissant l'espace. Acta Math. 63 (1934), 193-248. | JFM

[11] M. Struwe, On partial regularity results for the Navier-Stokes equations. Comm. Pure Appl. Math. 41 (1988), 437-458. | MR | Zbl

[12] W. Von Wahl, The equations of Navier-Stokes and abstract parabolic equations. Vieweg, Braunschweig, 1985.